Alert archive / Minnesota / Wind Chill Advisories in 2018
Wind Chill Advisory 11, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 31, 2018, 2:37 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Jan 31, 2018, 9:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2018, 2:37 PM CST (20:37 UTC)
- In effect from
- Jan 31, 2018, 9:00 PM CST
- Expired
- Feb 1, 2018, 3:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
826 WWUS43 KFGF 312037 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 237 PM CST Wed Jan 31 2018 MNZ001>009-013>017-022>024-027-028-030>032-NDZ006>008-014>016-024- 026>030-038-039-054-011800- /O.NEW.KFGF.WC.Y.0011.180201T0300Z-180201T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail- East Otter Tail-Wadena-Towner-Cavalier-Pembina-Benson-Ramsey- Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin 237 PM CST Wed Jan 31 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 25 below zero to 40 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 9 PM this evening to noon CST Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MNZ029-040-NDZ049-052-053-011800- /O.NEW.KFGF.WC.Y.0011.180201T0900Z-180201T1800Z/ Wilkin-Grant-Ransom-Sargent-Richland- Including the cities of Breckenridge, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 237 PM CST Wed Jan 31 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 25 below zero to 35 below zero. * WHERE...In Minnesota, Wilkin and Grant Counties. In North Dakota, Ransom, Sargent and Richland Counties. * WHEN...From 3 AM to noon CST Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
4 follow-up statements
338 WWUS43 KFGF 010318 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 918 PM CST Wed Jan 31 2018 MNZ001>009-013>017-022>024-027-028-030>032-NDZ006>008-014>016-024- 026>030-038-039-054-011800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-180201T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail- East Otter Tail-Wadena-Towner-Cavalier-Pembina-Benson-Ramsey- Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin 918 PM CST Wed Jan 31 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 25 below zero to 40 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 9 PM this evening to noon CST Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MNZ029-040-NDZ049-052-053-011800- /O.CON.KFGF.WC.Y.0011.180201T0900Z-180201T1800Z/ Wilkin-Grant-Ransom-Sargent-Richland- Including the cities of Breckenridge, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 918 PM CST Wed Jan 31 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 25 below zero to 35 below zero. * WHERE...In Minnesota, Wilkin and Grant Counties. In North Dakota, Ransom, Sargent and Richland Counties. * WHEN...From 3 AM to noon CST Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
203 WWUS43 KFGF 010929 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 329 AM CST Thu Feb 1 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-180201T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 329 AM CST Thu Feb 1 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 25 below zero to 40 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until noon CST today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
095 WWUS43 KFGF 011641 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1041 AM CST Thu Feb 1 2018 MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030- 038-039-054-012100- /O.EXT.KFGF.WC.Y.0011.000000T0000Z-180201T2100Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Towner-Cavalier-Pembina- Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs- Steele-Traill-Barnes-Cass-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin 1041 AM CST Thu Feb 1 2018 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 30 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 3 PM CST this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MNZ040-NDZ049-052-053-011800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-180201T1800Z/ Grant-Ransom-Sargent-Richland- Including the cities of Elbow Lake, Hoffman, Ashby, Herman, Barrett, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 1041 AM CST Thu Feb 1 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 25 below zero. * WHERE...In Minnesota, Grant County. In North Dakota, Ransom, Sargent and Richland Counties. * WHEN...Until noon CST today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ BP
114 WWUS43 KFGF 012050 AAA WSWFGF URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Grand Forks ND 250 PM CST Thu Feb 1 2018 MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030- 038-039-054-012200- /O.EXP.KFGF.WC.Y.0011.000000T0000Z-180201T2100Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Towner-Cavalier-Pembina- Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs- Steele-Traill-Barnes-Cass-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin 250 PM CST Thu Feb 1 2018 ...WIND CHILL ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... With winds diminishing and temperatures having risen through the day, wind chill values have risen into the teens to twenties below. $$ BP
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 11:54 AM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Jan 31, 11:54 AM CST, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1154 AM CST Wed Jan 31 2018 .UPDATE... Issued at 1142 AM CST Wed Jan 31 2018 Update for midday includes adding pops as forcing with cold front and elevated baroclinic zone producing a narrow band of snow fall which has caused visibilities down to a half mile, albeit for brief periods, late this morning. Went with a brief 1 to 2 hour high pop and low QPF scenario across the southern half of the FA. Winds in the wake of the front are as expected and skies clearing in NW MN so have also matched these trends as well. && .SHORT TERM...(Today and tonight) Issued at 242 AM CST Wed Jan 31 2018 The initial cold front is now through the region. A secondary cold front will propagate through the region from north to south this afternoon. Anticipate winds will decrease through the morning hours, and then increase this afternoon with the increased cold air advection. Models indicate decent mixing potential, with mean wind speeds of 20-25 knots in the mixed layer, and max wind speeds around 30 knots. This should translate to 20-30 mph with gusts to 35 mph. Any winter impacts will be limited to drifting snow in extreme northwest Minnesota where snow was able to move around yesterday. Also expect increased cloud cover and possibly flurries with the passage of this secondary cold front. Winds will slowly decrease tonight, but should remain AOA 10 knots. The arctic airmass filtering into the region will lead to min temps -5F to -15F, and wind chill values -25F to -40F. A wind chill advisory will likely be issued on the day shift today. .LONG TERM...(Thursday through Tuesday) Issued at 242 AM CST Wed Jan 31 2018 A northwesterly flow regime aloft will allow for a couple of weak clipper lows to propagate down into the Rockies and Central Plains region Friday/Saturday and again on Monday. These will bring light snow chances to the region along and north of their respective warm frontal boundaries. A few flurries will be possible Friday afternoon and evening across the northern Valley and northwest MN. While most deterministic models are showing light snowfall along the South Dakota/North Dakota border for the Saturday clipper, recent SREF means suggest a more northward track across central and eastern North Dakota. Low snowfall totals are expected with both systems, but confidence in placement of snowfall remains low as models have shown inconsistent signals in timing and placement. Between each clipper arctic air is expected to settle into the Northern Plains and bring normal to below normal temperatures for the remainder of the week and into early next week. Dangerously cold wind chills are expected during the overnight and morning hours Thursday through Monday, with the coldest temperatures expected late Saturday night and early Sunday morning across north central North Dakota and northwest Minnesota. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1142 AM CST Wed Jan 31 2018 Band of -sn and stratus pushing south across the area. Has cleared TVF and will GFK shortly. By evening expecting all sites to be VFR with wind gusts persisting some into the overnight. Gusts in the 20 to 30kt range are expected later than the normally diurnally driven time frame. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...JK SHORT TERM...TG LONG TERM...AM AVIATION...JK
Hazardous weather outlook, Jan 31, 2:46 AM CST, 11 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 246 AM CST Wed Jan 31 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 246 AM CST Wed Jan 31 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Hazardous wind chills of 25 to 40 below zero are expected by later tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hazardous wind chills are likely during the morning hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Wind Chill Advisories in Minnesota, 2018Wind Chill Advisories in North Dakota, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.